# SDR IPXA2023120855220

- Difficulty date: December 7, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 25,480 hours, 15,951 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TOP HINGE ON DOOR PANEL NEXT TO ENTRY DOOR HANDLE (LEFT SIDE OF HANDLE) BROKEN C/W REF TO AMM 52-11-12
